# SDR A6WA201401034512

- Difficulty date: January 3, 2014
- Submitted: January 10, 2014
- Operation: Air carrier
- Aircraft: N433AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7289
- Aircraft time: 32,549 hours, 31,622 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Condition: Chafed
- Location: Pax Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PASSENGER DOOR INNER SKIN HAS DEEP CHAFE FROM SPRING STRUT ATTACH BRACKET HARDWARE BELOW LOWER FOLDING STEP.  PERFORM CUT OUT & DOUBLER REPAIR IAW EA 15-2013-532.
